# SDR UIEA2025041300456

- Difficulty date: April 13, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 100,716 hours, 18,401 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: False Indication
- Location: Main Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NO FUEL QTY INDICATION ON MAIN TANK #2.( CONFIRMED NO FUEL LEAKS, DRIP STICK READING ACCOMPLISHED, AND DDG 28-41-01 APPLIED. TRANSFER TO DMI 229181 PER MEL 28-41-01 CAT C DUE DATE 24APR25. )
